# SDR ASAA2012122493535

- Difficulty date: December 24, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 23,549 hours, 7,330 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145525
- Part serial: 4409
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 51,231 hours, 24,404 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DUCT PRESSURE BELOW 18 PSI (AT 16PSI) WITH IDLE POWER DURING HIGH STAGE CROSSOVER CHK.  ACFT GROUNDED. R & R NR 1 ENG PRSOV AND LEAK AND OPS CHECKED GOOD IAW MM 36-11-04 ACP ENG BLEED AIR CROSSOVER OPS TEST IAW MM 36-11-00 TEST GOOD.
